Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Sleep
    avatar
    az330 posted:
    I havent slept in 2 days....too much on my mind.... I close my eyes and cannot sleep. the hours are dragging. Im losing my mind
    Reply
     
    avatar
    Jade2012 responded:
    Hi AZ,
    Sorry to hear that...have you tried anything to help facilitate sleep? Like a warm bath, sleepytime tea, warm milk, lavender aromatherapy, reading something light-hearted to help you relax, etc.? I hope you're sleeping right now.
    ~Jade
    In helping others we shall help ourselves, for whatever good we give out completes the circle and comes back to us. - Flora Edwards
     
    avatar
    soulkeepers responded:
    AZ330,


    Hope you can get some sleep soon.
    WE CAN'T APOLOGIZE FOR WHO WE ARE BUT TO THOSE WHO IS HURT CAUSE OF US!!!!!!!
     
    avatar
    az330 replied to soulkeepers's response:
    I have slept about 5 hours in 2 days. I have a call into the dr. I think its the new meds my dr put me on....
    I have tried sleepytime tea, warm bath. I do not have sleeping pills in my house because I do not trust myself with them. Mentally tired but just cant sleep....Im try to keep myself present I feel like hiding and going into lurking mode. I need some time. I dont know if this makes sense or not. I think im just rambling now....
     
    avatar
    Jade2012 replied to az330's response:
    Yes, it does make sense, AZ. Hopefully, its a side effect of a new med that can be tweaked to help you sleep - or, it may be that another med will work better for you.....
    In helping others we shall help ourselves, for whatever good we give out completes the circle and comes back to us. - Flora Edwards


    Spotlight: Member Stories

    Just thought that my revealing this discussion would open my story of sexual abuse, and bring my insecure self to light. This part of my life was alwa...More

    Helpful Tips

    my story - in part anyway
    I had always been asked if I had been molested and always answered no. Then, after a hysterectomy at 36, I was once again asked, only this ... More
    Was this Helpful?
    11 of 14 found this helpful

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.